# SDR C2XA03IA061

- Difficulty date: June 8, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBOUND, PILOT REPORTED A FLAP FAIL MESSAGE.  THE AIRCRAFT LANDED WITH THE FLAPS AT ZERO WITHOUT INCIDENT.  MAINTENANCE RESET THE FLAP SYSTEM, PERFORMED A OPERATIONAL CHECK OF THE FLAP SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
